Paper “Algorithms for permutability in finite groups”

The following paper has been published:

El siguiente artículo ha sido publicado:

El següent article ha sigut publicat:

A. Ballester-Bolinches, E. Cosme-Llópez, R. Esteban-Romero

Algorithms for permutability in finite groups

Cent. Eur. J. Math., 11 (11), 1914-1922 (2013).

Abstract: In this paper we describe some algorithms to identify permutable and Sylow-permutable subgroups of finite groups, Dedekind and Iwasawa finite groups, and finite T-groups (groups in which normality is transitive), PT-groups (groups in which permutability is transitive), and PST-groups (groups in which Sylow permutability is transitive). These algorithms have been implemented in a package for the computer algebra system GAP.

Keywords:  Finite group • Permutable subgroup • S-permutable subgroup • Dedekind group • Iwasawa group • T-group • PT-group • PST-group • Algorithm
Mathematics Subject Classification (2010):  20D10, 20D20, 20-04

http://permut.blogs.uv.es/2013/08/14/paper-algorithms-for-permutability-in-finite-groups/

 

Article “Maximal subgroups and PST-groups” publicat

Central European Journal of MathematicsHere is the reference for our paper:

Ací tenim la referència del nostre article:

Aquí tenemos la referencia de nuestro artículo:

Adolfo Ballester-Bolinches, James C. Beidleman, Ramón Esteban-Romero, Vicent Pérez-Calabuig

Maximal subgroups and PST-groups

Centr. Eur. J. Math., 11(6), 2013, 1078-1082.

http://dx.doi.org/10.2478/s11533-013-0222-z

More information/Més informació/Más información:

http://permut.blogs.uv.es/2013/03/19/publication-data-for-maximal-subgroups-and-pst-groups/

This is an update on/Açò és una actualització de/Esto es una actualización de

http://estebanr.blogs.uv.es/2013/03/15/paper-maximal-subgroups-and-pst-groups/

 

Paper “Maximal subgroups and PST-groups”

The research paper “Maximal subgroups and PST-groups” has appeared on the Centr. Eur. J. Math. web page. More info:

http://permut.blogs.uv.es/2013/03/15/paper-maximal-subgroups-and-pst-groups/

http://dx.doi.org/10.2478/s11533-013-0222-z

L’article de recerca “Maximal subgroups and PST-groups” ha aparegut al web de Centr. Eur. J. Math. Més informació:

http://permut.blogs.uv.es/2013/03/15/paper-maximal-subgroups-and-pst-groups/

http://dx.doi.org/10.2478/s11533-013-0222-z

El artículo de investigación “Maximal subgroups and PST-groups” ha aparecido en el web de Centr. Eur. J. Math. Más información:

http://permut.blogs.uv.es/2013/03/15/paper-maximal-subgroups-and-pst-groups/

http://dx.doi.org/10.2478/s11533-013-0222-z